Alert archive / Texas / Wind Advisories in 2018

Wind Advisory 3, NWS Amarillo, TX

January 21, 20189 counties in Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Jan 21, 2018, 3:59 AM CST for 9 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Jan 21, 2018, 12:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2018, 3:59 AM CST (09:59 UTC)
In effect from
Jan 21, 2018, 12:00 PM CST
Expired
Jan 22, 2018, 5:00 AM CST
In force
17 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 93 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4075 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WWUS74 KAMA 210959
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
359 AM CST Sun Jan 21 2018

OKZ001-TXZ001-006-011-012-016-017-220000-
/O.UPG.KAMA.HW.A.0001.180121T1700Z-180122T0400Z/
/O.NEW.KAMA.HW.W.0002.180121T1800Z-180122T0700Z/
Cimarron-Dallam-Hartley-Oldham-Potter-Deaf Smith-Randall-
Including the cities of Boise City, Keyes, Dalhart, Hartley, 
Channing, Vega, Amarillo, Hereford, and Canyon
359 AM CST Sun Jan 21 2018

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 1 AM CST
MONDAY...

The National Weather Service in Amarillo has issued a High Wind
Warning, which is in effect from noon today to 1 AM CST Monday.
The High Wind Watch is no longer in effect.

* Timing...From noon today through this evening.

* Winds...Northwest 30 to 40 mph with gusts up to 60 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

* Winds...Northwest 30 to 40 mph with gusts up to 60 mph.

* Impacts...Sudden wind gusts can cause drivers to lose control...
  especially in lightweight or high profile vehicles. Strong winds
  can cause blowing dust...reducing visibilities... and cause
  flying debris. Light outdoor objects could be moved by the
  strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ002-007-220000-
/O.UPG.KAMA.HW.A.0001.180121T1700Z-180122T0400Z/
/O.NEW.KAMA.WI.Y.0003.180121T1800Z-180122T0000Z/
Sherman-Moore-
Including the cities of Stratford and Dumas
359 AM CST Sun Jan 21 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from noon today to 6 PM CST this
evening. The High Wind Watch is no longer in effect.

* Timing...From noon today into early this evening.

* Winds...West 25 to 40 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose control...
  especially in lightweight or high profile vehicles. Strong winds
  can cause blowing dust...reducing visibilities... and cause
  flying debris. Light outdoor objects could be moved by the
  strong winds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ002-220000-
/O.UPG.KAMA.HW.A.0001.180121T1700Z-180122T0400Z/
/O.NEW.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Texas-
Including the city of Guymon
359 AM CST Sun Jan 21 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST
MONDAY...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from 6 PM this evening to 5 AM CST
Monday. The High Wind Watch is no longer in effect.

* Timing...From early this evening through tonight.

* Winds...Northwest 25 to 40 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

TXZ013-014-018-019-220000-
/O.NEW.KAMA.WI.Y.0003.180121T1800Z-180122T0000Z/
Carson-Gray-Armstrong-Donley-
Including the cities of Panhandle, White Deer, Pampa, Claude, 
and Clarendon
359 AM CST Sun Jan 21 2018

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from noon today to 6 PM CST this
evening.

* Timing...From noon today through early this evening.

* Winds...Southwest 25 to 40 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ003-TXZ003>005-220000-
/O.NEW.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Beaver-Hansford-Ochiltree-Lipscomb-
Including the cities of Beaver, Forgan, Spearman, Gruver, 
Perryton, Booker, Higgins, and Follett
359 AM CST Sun Jan 21 2018

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CST
MONDAY...

The National Weather Service in Amarillo has issued a Wind
Advisory, which is in effect from 6 PM this evening to 5 AM CST
Monday.

* Timing...From early this evening through tonight.

* Winds...Northwest 25 to 40 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities...
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Cockrell
4 follow-up statements
070 
WWUS74 KAMA 211601
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1001 AM CST Sun Jan 21 2018

OKZ001-TXZ001-006-011-012-016-017-220000-
/O.CON.KAMA.HW.W.0002.180121T1800Z-180122T0700Z/
Cimarron-Dallam-Hartley-Oldham-Potter-Deaf Smith-Randall-
Including the cities of Boise City, Keyes, Dalhart, Hartley, 
Channing, Vega, Amarillo, Hereford, and Canyon
1001 AM CST Sun Jan 21 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CST MONDAY...

* Timing...From noon today through this evening.

* Winds...West to northwest 30 to 40 mph with gusts up to 60 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ002-007-013-014-018-019-220000-
/O.CON.KAMA.WI.Y.0003.180121T1800Z-180122T0000Z/
Sherman-Moore-Carson-Gray-Armstrong-Donley-
Including the cities of Stratford, Dumas, Panhandle, White Deer, 
Pampa, Claude, and Clarendon
1001 AM CST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* Timing...From noon today into early this evening.

* Winds...Southwest 30 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ002-003-TXZ003>005-220000-
/O.CON.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Texas-Beaver-Hansford-Ochiltree-Lipscomb-
Including the cities of Guymon, Beaver, Forgan, Spearman, Gruver,
Perryton, Booker, Higgins, and Follett
1001 AM CST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
CST MONDAY...

* Timing...From early this evening through tonight.

* Winds...Northwest 30 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
539 
WWUS74 KAMA 212136
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
336 PM CST Sun Jan 21 2018

OKZ002-TXZ003>005-212245-
/O.CAN.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Texas-Hansford-Ochiltree-Lipscomb-
Including the cities of Guymon, Spearman, Gruver, Perryton, 
Booker, Higgins, and Follett
336 PM CST Sun Jan 21 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Amarillo has cancelled the Wind
Advisory.

Winds look to remain below advisory criteria this evening.

$$

OKZ001-TXZ001-006-011-012-016-017-220000-
/O.EXT.KAMA.HW.W.0002.000000T0000Z-180122T0000Z/
Cimarron-Dallam-Hartley-Oldham-Potter-Deaf Smith-Randall-
Including the cities of Boise City, Keyes, Dalhart, Hartley, 
Channing, Vega, Amarillo, Hereford, and Canyon
336 PM CST Sun Jan 21 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* Timing...From noon today through this 6 PM.

* Winds...West 30 to 40 mph with gusts up to 55 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ002-007-013-014-018-019-220000-
/O.CON.KAMA.WI.Y.0003.000000T0000Z-180122T0000Z/
Sherman-Moore-Carson-Gray-Armstrong-Donley-
Including the cities of Stratford, Dumas, Panhandle, White Deer, 
Pampa, Claude, and Clarendon
336 PM CST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* Timing...From noon today into early this evening.

* Winds...West 25 to 35 mph with gusts up to 50 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

OKZ003-221100-
/O.CON.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Beaver-
Including the cities of Beaver and Forgan
336 PM CST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST MONDAY...

* Timing...From early this evening through tonight.

* Winds...Northwest 25 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
073 
WWUS74 KAMA 212353
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
553 PM CST Sun Jan 21 2018

OKZ001-TXZ001-006-011-012-016-017-220100-
/O.EXP.KAMA.HW.W.0002.000000T0000Z-180122T0000Z/
Cimarron-Dallam-Hartley-Oldham-Potter-Deaf Smith-Randall-
Including the cities of Boise City, Keyes, Dalhart, Hartley, 
Channing, Vega, Amarillo, Hereford, and Canyon
553 PM CST Sun Jan 21 2018

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

No strong winds are expected after 6 PM this evening.

$$

TXZ002-007-013-014-018-019-220100-
/O.EXP.KAMA.WI.Y.0003.000000T0000Z-180122T0000Z/
Sherman-Moore-Carson-Gray-Armstrong-Donley-
Including the cities of Stratford, Dumas, Panhandle, White Deer, 
Pampa, Claude, and Clarendon
553 PM CST Sun Jan 21 2018

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

No strong winds are expected after 6 PM this evening.

$$

OKZ003-221100-
/O.CON.KAMA.WI.Y.0003.180122T0000Z-180122T1100Z/
Beaver-
Including the cities of Beaver and Forgan
553 PM CST Sun Jan 21 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM CST MONDAY...

* Timing...From early this evening through tonight.

* Winds...Northwest 25 to 35 mph with gusts up to 55 mph.

* Impacts...Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibilities... 
  and cause flying debris. Light outdoor objects could be moved 
  by the strong winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

Cockrell
320 
WWUS74 KAMA 221050
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
450 AM CST Mon Jan 22 2018

OKZ003-221200-
/O.EXP.KAMA.WI.Y.0003.000000T0000Z-180122T1100Z/
Beaver-
Including the cities of Beaver and Forgan
450 AM CST Mon Jan 22 2018

...WIND ADVISORY WILL EXPIRE AT 5 AM CST EARLY THIS MORNING...


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jan 20, 10:27 PM CST, 5 hours 32 minutes earlier.

Area forecast discussion, Jan 20, 10:27 PM CST, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1027 PM CST Sat Jan 20 2018

.AVIATION...
For the 06z TAFs...
Still following the same theme of forecast of six hours ago.
Southwest surface winds around 15 kt will continue through the
night and after sunrise.  Pacific cold front passes around 15z to
16z Sunday, with southwest surface winds beginning to gust to
around 35 kt.  At AMA, gusts to 40 kt and above begin around 17z,
with blowing dust possibly lowering visibilities.  Canadian cold
front arrives around 21z to 23z, shifting surface winds to
northwest while increasing wind speeds with gusts at or above 40
kt at all terminals. Strong winds continue through 06z Monday.  A
few flurries may be noted at northern terminals, but not
expecting enough snow production to reduce visibilities in snow or
blowing snow.  No clouds below 5000 feet expected.

Cockrell

&&

.PREV DISCUSSION... /Issued 533 PM CST Sat Jan 20 2018/

AVIATION...
For the 00z TAFs...
VFR conditions expected to prevail next 24 hours.  No clouds
below 8000 feet expected.  No visibility restrictions unless
blowing dust or blowing snow becomes an issue on Sunday.
Southwest surface winds around 15 kt expected until Pacific cold
front causes southwest surface winds to commence gusting above 30
kt by 16z Sunday.  Canadian cold front arrives between 21z and
23z Sunday, shifting surface winds to northwest, with gusts of 40
kt or higher beginning.  Could see light snow and blowing snow at
northern terminals Sunday afternoon.

Cockrell

PREV DISCUSSION... /Issued 313 PM CST Sat Jan 20 2018/

DISCUSSION...
An upper level open short wave trough moving through western Utah
and western Arizona will pinch off into a closed low near the 4-
corners by late this evening. This upper level low will strengthen
as it moves from northeast New Mexico Sunday morning on into
southwest Kansas by Sunday afternoon.  The Panhandles will be on the
dry and windy side of this system for the most part. Some snow will
be possible in the Oklahoma Panhandle and northern Texas Panhandle
behind the Canadian cold front and on the back side of the upper
level low. A few places in the western Oklahoma Panhandle could pick
up to a half to one inch of snow.

The winds will be the main story on Sunday for all of the region.
West winds will start out in the 30 to 40 mph range with higher
gusts mainly across the western Panhandles during the day on Sunday.
By later Sunday afternoon into Sunday evening northwest winds in the
30 to 40 mph range with higher gusts will spread southeast across
the Oklahoma Panhandle and northern Texas Panhandle behind the cold
front. Am a little concerned that the eastern Oklahoma Panhandle and
the northeast Texas Panhandle, mainly north of interstate 40 may
experience high wind warning criteria, but confidence is not high
enough to mention them in the High Wind Watch at this point. These
areas likely will see the strongest winds after the sun goes down
and then the winds will be battling any nighttime inversion that may
be setting up.

Upper level low moves northeast away from the Panhandles on Monday,
but surface pressure gradients stay fairly tight, so winds will
likely still be gusty, especially across the eastern Panhandles.

High temperatures will slowly modify toward the end of the week as
upper heights rise with a weak ridge moving across.

FIRE WEATHER...
Not sure that the Red Flag Warning criteria will be met across much
of the Fire Weather Watch area with regard to relative humidity
values, but 20 foot winds will be up in the 25 to 35 mph range with
higher gusts.  Therefore, have continued with a Fire Weather Watch
as it remains uncertain if the relative humidity criteria will be
met.

Elevated fire weather conditions may be possible across the eastern
Panhandles on Monday as gusty winds remain and relative humidity
values drop into the 15 to 20 percent range.

Elevated fire weather conditions will be possible on Thursday across
the northern Texas Panhandle and the Oklahoma Panhandle as gusty
southwest winds return.

&&

.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from 8 AM CST Sunday through Sunday afternoon
     for the following zones: Armstrong...Carson...
     Collingsworth...Deaf Smith...Donley...Gray...Hemphill...
     Hutchinson...Lipscomb...Moore...Oldham...Potter...Randall...
     Roberts...Wheeler.

     High Wind Watch from Sunday morning through Sunday evening for
     the following zones: Dallam...Deaf Smith...Hartley...
     Moore...Oldham...Potter...Randall...Sherman.

OK...High Wind Watch from Sunday morning through Sunday evening for
     the following zones: Cimarron...Texas.

&&

03/14
Hazardous weather outlook, Jan 21, 3:58 AM CST, 1 minute before
Hazardous Weather Outlook
National Weather Service Amarillo TX
358 AM CST Sun Jan 21 2018

OKZ001>003-TXZ001>020-212230-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
358 AM CST Sun Jan 21 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...A high wind warning is in effect this afternoon into
tonight for the western and south-central Texas Panhandle.

A Red Flag Warning is in effect from noon through 8 PM for the
eastern and south-central Texas Panhandle for critical fire
weather conditions.

Elevated fire weather conditions are expected this afternoon
through 8 PM for the southwest and central Texas Panhandle, as
well as the eastern Oklahoma Panhandle.

A wind advisory is in effect this afternoon for central parts of
the Texas Panhandle.

A wind advisory will be in effect this evening and overnight for
the northeast Texas Panhandle and the eastern two-thirds of the
Oklahoma Panhandle.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Elevated fire weather conditions are expected to develop Monday
afternoon and evening across all of the Texas Panhandle and the
western two-thirds of the Oklahoma Panhandle.

Elevated to critical fire weather conditions may develop Thursday
afternoon and evening across all of the Panhandles.

Elevated fire weather conditions may develop on Friday across the
western two-thirds of the Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated to critical fire weather conditions today, Monday,
Thursday and Friday.

Cockrell

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:59 AM CSTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 4 more16 hr
Jan 21, 3:59 AM CSTHigh Wind WarningAMADallam, Deaf Smith, Hartley, Oldham, Potter, Randall14 hr

Nearby

Wind Advisories in Texas, 2018Wind Advisories in Oklahoma, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.